BibTeX record journals/amc/WangW17

download as .bib file

@article{DBLP:journals/amc/WangW17,
  author    = {Weiping Wang and
               Hui Wang},
  title     = {Generalized Humbert polynomials via generalized Fibonacci polynomials},
  journal   = {Applied Mathematics and Computation},
  volume    = {307},
  pages     = {204--216},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2017.02.050},
  doi       = {10.1016/j.amc.2017.02.050},
  timestamp = {Fri, 26 May 2017 22:52:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/WangW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier